# SDR COMA0160967

- Difficulty date: December 16, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 52 hours, 58 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 32144424
- Part serial: 2301
- Condition: Malfunctioned
- Location: R/H
- Part time: 48 hours, 55 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT #5371 WING ANTI ICE CAUTION MESSAGE.REPLACED THE R/H MODULATING AND SHUT OFF VALVE.
